MathSciNet Relay Station
MathSciNet bibliographic data
MR380867 (52 #1764) 58C15 (58F05)
Zehnder, E. Generalized implicit function theorems with applications to some small divisor problems. I. Comm. Pure Appl. Math. 28 (1975), 91–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement